# SDR 9520292707

- Difficulty date: December 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N816EA
- Make and model: Boeing 727225
- Aircraft serial: 22553
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Condition: On Fire
- Location: Rt Ww
- Stage of operation: IN
- Nature of condition: A
- Precautionary procedure: F

## Discrepancy

PRIOR TO ENGINE START, GROUND PERSONNEL NOTICED A FLAME IN THE RIGHT WHEEL WELL AND APU EXHAUST DUCT AREA.  THE APU WAS SHUTDOWN USING A FIRE SWITCH AND FLAMES EXTINGUISHED.  MAINTENANCE REPLACED THE APU FIRE EXTINGUISHER BOTTLE, CLEANED THE WHEEL WELL AREA AND INSPECTED THE AREA FOR DAMAGE.  NO DAMAGE NOTED THE APU WAS PLACED ON MEL.
